MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. BOTTOM LOADING POLY OPEN ILIAC SCREW ASSEMBLIES 8.5X80; VITALITY SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE INC. BOTTOM LOADING POLY OPEN ILIAC SCREW ASSEMBLIES 8.5X80; VITALITY SPINAL FIXATION SYSTEM
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the iliac tulip disengaged with the screw shank with little to no pressure.The surgeon was using the screw head turner and the tulip popped off.The screw was removed and replaced with a different iliac screw.There was no reported impact on the patient.
 
Additional Manufacturer Narrative
Corrected information in h3.Additional information in h6: component codes, type of investigations, findings, conclusions.This follow-up report is being submitted to relay additional information.Device evaluation: visual inspection revealed the tulip head has disassociated with from the screw shank.Potential cause the cause of the damage cannot be determined at this time since there is no information available regarding how the screw was being used or handled at the time of the damage.Dhr review per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.Device use this device is used for treatment.If additional information is received that changes the information in this report, a follow-up report will be submitted.
 
Event or Problem Description

Brand Name
BOTTOM LOADING POLY OPEN ILIAC SCREW ASSEMBLIES 8.5X80
Common Device Name
VITALITY SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key11869850
Report Number3012447612-2021-00185
Device Sequence Number19627924
Product Code NKB
UDI-Device Identifier00889024009592
UDI-Public(01)00889024009592(10)416982
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150896
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number07.02050.166
Device Lot Number416982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1